# SDR FDEA2019112633066

- Difficulty date: November 23, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 103,318 hours, 31,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AGU38505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUT PLATES FOR FLOOR ATTACHMENTS, AFT CARGO COMPARTMENT AT STA 1902.  REMOVED CORROSION IAW SRM 53-00-01 VOL II.  ORIG THICKNESS 0.063".  AFTER REWORK 0.045".  OUT OF LIMITS.  FABRICATED ANGLE ON T19/1450803.  INSTALLED ANGLE IAW SRM 51-31-01 VOL I.  REPAIRED BEAM IAW SRM 53-00-01 VOL II FIG 9.  MAJOR REPAIR.
